# SDR USAA2014091700005

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 26,522 hours, 12,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007024
- Condition: Damaged
- Location: Cabin
- Part time: 36,522 hours, 12,980 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

C11 CHECK EMER LIGHTS FAIL SYS TEST ON CIDS PANEL SYS FAULTS LT FWD EPSU.  REPLACED LT FWD EPSU DUE TO PIN BEING PUSHED BACK IN THE ELEC CONNECTOR, ALSO REPLACED BATTERY PACK FOR SAME EPSU DUE TO LOW VOLTS IAW AMM 33-51-38.
